Communications in Mathematical Physics

A global attracting set for the Kuramoto-Sivashinsky equation

Pierre Collet, Jean-Pierre Eckmann, Henri Epstein, and Joachim Stubbe

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 152, Number 1 (1993), 203-214.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104252316

Mathematical Reviews number (MathSciNet)
MR1207676

Zentralblatt MATH identifier
0777.35073

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 58F39

Citation

Collet, Pierre; Eckmann, Jean-Pierre; Epstein, Henri; Stubbe, Joachim. A global attracting set for the Kuramoto-Sivashinsky equation. Comm. Math. Phys. 152 (1993), no. 1, 203--214. https://projecteuclid.org/euclid.cmp/1104252316


Export citation